MAUDE Adverse Event Report: C. R. BARD, INC. PROXIS¿ URETERAL ACCESS SHEATH; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY

C. R. BARD, INC. PROXIS¿ URETERAL ACCESS SHEATH; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Model Number 231035
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
Unable to pass guidewire through luer lock hub.

Brand Name
PROXIS¿ URETERAL ACCESS SHEATH
Common Device Name
ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
C. R. BARD, INC.
8195 industrial blvd.
covington GA 30014
MDR Report Key20771005
Report Number20771005
Device Sequence Number15454817
Product Code FED
UDI-Device Identifier00801741101687
UDI-Public(01)00801741101687(17)270723(10)BMJUFM22
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/14/2024
Report Date (Section F) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number231035
Device Catalogue Number231035
Device Lot NumberBMJUFM22
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/25/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/25/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA11/19/2024